# SDR SWIA202265508

- Difficulty date: February 24, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF DAMAGED RH BEAM AT FS 280 AND APPROX. RBL 26.00 ANGLE P/N CC670-34117-6 IS CRACKED.      (C-CHECK RO 4/25/2022)    REMOVED AND REPLACED ANGLE AT FS 280 LOWER WEB, RBL 26. REF: CRJ-900 SRM 51-42-06-001-001-A01 AND DWG. CC670-34010 REV K. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
